# SDR SWA002777

- Difficulty date: December 29, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 45,497 hours, 34,481 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND 7 BS 178 BULKHEAD WEB CRACKS BETWEEN WL 210 - 218 & RBL 6.5 - LBL 9.5.  REPAIRED BULKHEAD PER SRM.
